# SDR HYIA20200813001

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N677CA
- Make and model: Cessna 402C
- Aircraft serial: C4020631
- Aircraft time: 37,314 hours, 29,238 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 722095
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BURNING ODOR (VERY MILD) DETECTABLE IN FLIGHT.  INSPECTED AIRCRAFT WITH MASTER AND AVIONICS ON AND COULD NOT DUPLICATE SMELL.  FOUND BLOWER TO BE INOPERABLE. REPLACED THE UNIT WITH NO FURTHER DEFECTS NOTED.
